Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Functions of bounded convexity


Authors: A. Wayne Roberts and Dale E. Varberg
Journal: Bull. Amer. Math. Soc. 75 (1969), 568-572
DOI: https://doi.org/10.1090/S0002-9904-1969-12244-5
MathSciNet review: 0239021
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford and J. T. Schwartz, Linear operators, Part 1, Interscience, New York, 1958.
  • 2. H. W. Guggenheimer, Differential geometry, McGraw-Hill, New York, 1963. MR 156266
  • 3. D. J. Struik, Differential geometry, 2nd ed., Addison-Wesley, Reading, Mass., 1961.
  • 4. A. E. Taylor, General theory of functions and integration, Blaisdell, New York, 1965. MR 178100
  • 5. A. E. Taylor, Introduction to functional analysis, Wiley, New York, 1967. MR 98966
  • 6. D. E. Varberg, On absolutely continuous functions, Amer. Math. Monthly 72 (1965), 831-841. MR 183834


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12244-5

American Mathematical Society